×

zbMATH — the first resource for mathematics

A sufficient condition for graphs with large neighborhood unions to be traceable. (English) Zbl 0869.05041
Author’s abstract: We prove that a 2-connected graph \(G\) of order \(p\) is traceable if \(|N(u)\cup N(v)|+|N(w)\cup N(x)|\geq p-1\) for all 4-tupes \(\{u,v,w,x\}\) with \(d(u,v)= d(w,x)= 2\) \((u,v,w,x\) are distinct vertices of \(G)\). In addition, we give a short proof of Lindquester’s conjecture, see T. E. Lindquester [J. Graph Theory 13, No. 3, 335-352 (1989; Zbl 0695.05042)].
Author’s note added in proof: After the submission of this paper to Discrete Mathematics, I became aware of the manuscript of Professors J. Li and F. Tian, ‘A proof of a conjecture about \(D_\lambda\)-paths in graphs with large neighborhood unions’ on a very similar subject to mine. The paper appears in this volume of Discrete Mathematics on pages 185-196 [see Zbl 0869.05040 above].

MSC:
05C45 Eulerian and Hamiltonian graphs
05C38 Paths and cycles
05C12 Distance in graphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chartrand, G.; Lesniak, L., Graphs & digraphs, (1986), Wadsworth & Brooks/Cole Monterrey, CA · Zbl 0666.05001
[2] Lindquester, T.E., The effect of distance and neighborhood union conditions on Hamiltonian properties in graphs, J. graph theory, 13, 335-352, (1989) · Zbl 0695.05042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.